Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    102
  • comments
    85
  • views
    26819

Day 6

acl94536

204 views

So I've almost made it through a week of my new regimen. I have to say that my skin looks a lot better, but maybe it's just the time of the month. Anyway, I've found that applying sunscreen everyday has helped lighten my scars. My skin is getting really dry though because of the application of these new topicals. Even my lips are dry, which has never happened before. I am constantly applying lip balm. I know this is a common symptom of Accutane but I didn't know that it would happen on other treatments. I guess I'll just have to stick it out like my derm said and hope my skin gets used to it. I'm not looking forward to this week though because I know that makeup looks absolutely horrible when applied to dry skin. I still don't have the nerve to go makeup free. It's going to be difficult to apply moisturizer during the day when I need it though.



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×